# SDR FQAR20180228009

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N297PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843506
- Aircraft time: 18,930 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 76467003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A COMPONENT THAT FORMS THE LOWER CABIN INBOARD DOOR FRAME WAS FOUND TO BE CRACKED. CRACK WAS FROM LIGHTENING DIRECTLY ABOVE MAIN SPAR CARRY THOUGH AND EXTENDED TO EDGE OF MATERIAL. IT IS SPECULATED THAT THIS CRACKING IS CAUSED BY THE CABIN DOOR FRAME OCCASIONALLY BEARING THE WEIGHT OF PEOPLE WHO ENTER/EXIT CABIN.
